# SDR AALA20011396

- Difficulty date: July 9, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- System (JASC): 2170 · Humidity Control System
- Part: Packing
- Part number: 5723863
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1539 - EN ROUTE MIA-SFO, DETECTED WATER COMING DOWN AT CENTER OF CABIN.  TURNED OFF ALL VIDEO MONITORS.  DIVERTED DFW AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED LEFT WATER EXTRACTOR PACKING.  LEAK CHECKS GOOD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
